# SDR M7K2008F00042

- Difficulty date: May 12, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N815MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4022
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Tensioner
- Part number: 5300273
- Condition: Cracked
- Location: A/C Compressor
- Part time: 2,209 hours
- Component: Compressor
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT (1) OF (2) BELT TENSIONING ARMS FOUND CRACKED IN (2) PIECES.  FAILURE ORIGINATED AT WELDMENT.  SEVERAL HAVE FAILED IN THIS MANNER.  SUGGEST POST WELD, HEAT TREATMENT TO RELIEVE WELD STRESS.  (K)
